# SDR 2003FA0000138

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: General aviation
- Aircraft: N173AC
- Make and model: Skrsky S64E
- Aircraft serial: 64015
- Aircraft time: 13,580 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE TWO TRAILING EDGE STUDS THAT WAS HOLDING THE TIP END WEIGHT PACKAGE FRACTURED (TRAIL EDGE).  THE FRACTURE OCCURED APPROX. 1/4 INCH BELOW THE LOCK RING IN THE BALANCE PLATE ASSY.  THIS CAUSED THE LEADING EDGE STUD TO DEFORM, ALLOWING THE WEIGHT PACKAGE TO IMPACT THE TIP CAP.  THERE WERE 1.76 LBS. SECURED ON THE TRAILING EDGE STUD.  DEFORMATION WAS NOTICED ON THE TIP CAP WHEN THE AIRCRAFT WAS SHUTDOWN.  THE CAP WAS REMOVED FOR REPLACEMENT, EXPOSING DAMAGE TP BOTH STUDS AND THE TIP CAP.  THE WEIGHT PACKAGE WAS CONTAINED BY THE TIP CAP.  THE FLIGHT CREW REPORTED NO VIBRATION.
